# SDR WX0A201307130051

- Difficulty date: November 10, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bullet
- Condition: Detached
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, PACKS OFF, TAKE OFF POWER, ENGINE ICE ON,  AT APPROX. 400 FT,  LEFT EPR STARTED TO FLUCTUATE BETWEEN 2.02 & 1.40, SECOUNDS LATER HEARD A SERIES OF BANGS, BROUGHT LEFT THROTTLE TO IDLE, PERFORMED ENGINE OUT PROGRAM, PERFORMED QRH PROGRAM 72-8, COMPRESSOR STALL STOPPED.  ELECTED TO LEAVE LT ENGINE RUNNING AT IDLE THRUST.  RETURNED TO DEPARTURE.  INFORMED THAT THE LT ENGINE BULLET WAS DETACHED BUT STILL CONNECTED.   INSPECTED ENGINE, AND FOUND DAMAGED FRONT ACCESSORY CASE AND INLET BULLET, REPLACED IAW MM 72-21-00.
